# SDR YENA2025082100860

- Difficulty date: August 20, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N967JT
- Make and model: Airbus A321-231
- Aircraft serial: 07257
- Aircraft time: 37,789 hours, 7,471 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Leaking
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT 524, LAX-JFK.  STRONG FUMES ODOR ON ARRIVAL, AROUND 14,000 FT ALTITUDE,  WHEN WE ENTERED THE CLOUDS. IT WENT AWAY BEFORE WE COULD DO A ISOLATION PROCEDURE. ODOR WAS IN THE BACK HALF OF MAIN CABIN,  APU WAS FOUND LEAKING.  ECS LEVEL C DECONTAMINATION.  REPLACED BOTH RECIRCULATING FILTERS & OZONE FILTER 100HM,   COMPLETED DECONTAMINATION IAW AMM 21-00-00-615-804-A. NO ODOR AT THIS TIME. OPEN
